Universidad Complutense de Madrid
E-Prints Complutense

Homogeneous Quaternionic Kähler Structures of Linear Type

Impacto

Descargas

Último año

Castrillón López, Marco y Martínez Gadea, Pedro y Swann, Andrew (2004) Homogeneous Quaternionic Kähler Structures of Linear Type. Comptes Rendus Mathematique, 338 (1). pp. 65-70. ISSN 1631-073X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

125kB

URL Oficial: http://www.elsevier.com/journals/sas-journal/1935-9810


URLTipo de URL
http://www.elsevier.comEditorial


Resumen

A classification of homogeneous quaternionic Kähler structures by real tensors is given and related to Fino’s representation theoretic decomposition. A relationship between the modules whose dimension grows linearly and quaternionic hyperbolic space is found. To cite this article: M. Castrillón López et al., C. R. Acad. Sci. Paris, Ser. I 338 (2004). 2003 Académie des sciences. Published by Elsevier SAS. All rights reserved.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:22656
Depositado:27 Aug 2013 07:50
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo